Universidad Complutense de Madrid
E-Prints Complutense

An extension of a theorem of Domar on invariant subspaces

Impacto

Downloads

Downloads per month over past year

Gallardo Gutiérrez, Eva A. and Partington, J.R. and Rodriguez, D. J. (2017) An extension of a theorem of Domar on invariant subspaces. Acta Scientiarum Mathematicarum, 83 (1-2). pp. 271-290. ISSN 0001-6969

[img] PDF
Restringido a Repository staff only

109kB
[img]
Preview
PDF
374kB

Official URL: http://pub.acta.hu/acta/showCustomerVolume.action?noDataSet=true



Abstract

A remarkable theorem of Domar asserts that the lattice of the invariant subspaces of the right shift semigroup {S-tau}(tau >= 0) in L-2 (R+, w(t)dt) consists of just the " standard invariant subspaces" whenever w is a positive continuous function in R+ such that


Item Type:Article
Uncontrolled Keywords:Right-translation invariant subspaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:44717
Deposited On:22 Sep 2017 11:19
Last Modified:25 Sep 2017 08:31

Origin of downloads

Repository Staff Only: item control page